# SDR A6WA201644172

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK STICK 3 HAS CORROSION BETWEEN FS 409+128 TO FS 559 IN CABIN.
